# SDR SWIA202156920

- Difficulty date: March 3, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 36,239 hours, 22,852 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: PAX DOOR HINGE SHOWING SIGNS OF WEAR / C: MEL 52-21-1B / CAT: "A" DUE 3/6/2021    FILED CLOSED     REMOVED AND REPLACED PASSENGER DOOR HINGE HALF (AIRFRAME SIDE) IN REF TO CRJ 900 SRM 53-21-23. C/W TASK CARD 51-900-1002-SKY AND M-337.
